MathSciNet Relay Station
MathSciNet bibliographic data
MR1249605 (94m:33004) 33C10 (65D20)
du Toit, C. F. Bessel functions $J\sb n(z)$ and $Y\sb n(z)$ of integer order and complex argument. Comput. Phys. Comm. 78 (1993), no. 1-2, 181–189.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement